# SDR ASAA2023123047096

- Difficulty date: December 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 47,161 hours, 13,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN CREW REPORTS: DIFFICULT TO OPEN L1 DOOR, I FWWDS AS IF IT IS BINDING UP ON SOMETHING. GROUNDED - YES. CLEANED & LUBED DOOR FOLLOWER TRACKS & GUIDE ARM ROLLERS, OPS GOOD AMM 52-11-00.
